Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Difficulty in passing urine, pain around bladder. Not much relief with tamsulin. Other medication?

I have been taking tamsulosin .4 mcg once day since two months.It relieved the urine flow for some time but again it is not helping me properly, as I have difficulty in passing urine and little bit pain aroung the bladder . Can I increase the dosage of tamsulosin , or are there any other drugs that can be combined withtamsulosin? Will greatly appreciate yr suggestion
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for your query.
Difficulty in passing urine is commonly due to obstruction to bladder outflow due to various causes including an enlarged prostate.
So it would be advisable to get an ultrasound to determine the cause and also see a urologist who will be the appropriate person to advice further management.
Good luck.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor